Stable thermodynamic states

Cohen, JS. & Winnink, M., Jun-1987, In : Journal of Mathematical Physics. 28, 6, p. 1394-1397 4 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard



  • JS Cohen
  • M Winnink
A general class of perturbations of the dynamics for thermodynamic quantum systems is discussed. Without making use of weak asymptotic Abelianess, stability of a state for these perturbations is shown to lead to the φ‐KMS condition and to the KMS condition in particular cases. Conversely, φ‐KMS states satisfy the stability property introduced here.
Original languageEnglish
Pages (from-to)1394-1397
Number of pages4
JournalJournal of Mathematical Physics
Issue number6
Publication statusPublished - Jun-1987

Download statistics

No data available

ID: 6196990